# SDR CHQA201100211

- Difficulty date: June 5, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 24,068 hours, 19,732 cycles
- Engine: Allsn AE3007A
- Engine time: 22,375 hours, 17,071 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 8166191
- Condition: Blown
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB RECEIVED A PACK 2 VALVE CLOSED MESSAGE.  THE CREW RETURNED TO KSDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A BLOWN DUCT ON PACK 2 AND DEFERRED THE PACK 2 SYSTEM.  OVERNIGHT MAINTENANCE REPLACED THE DUCT TO THE HEAT EXCHANGER.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER OCCURRENCES NOTED.
